# SDR FDEA202301290173

- Difficulty date: January 29, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 95,380 hours, 22,539 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Part number: AWD9830507LFX
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  574     52-20  2983     28JAN23  IND  OPEN  U  L1 DOOR SLIDE FELL OUT WHILE ATTEMPTING TO DISARM DOOR.  MEL: 52-10-03-03  INSTALLED 10 MAN PORTABLE LIFE RAFT FOR MEL  52-10-03-03 IN CREW LUGGAGE NET, WEIGHT AND BALANCE  CHANGES ARE AS FOLLOWS:  (MPN:5A3210-40621) (WEIGHT (LBS) =  59.00)  (ARM = 375.00 INCHES) (MOMENT =  22,125.00 INCH LBS  AMM 25-61-15-4  REMOVED L1 DOOR SLIDE IAW MD11 AMM15-61-15-4  R/I  29JAN23 01:44   IND U  REASON CODE : REMOVAL FROM A/C ONLY **NO  INSTALLATION**  OFF  MPN: AWD9830-507L-FX  POS: LH    SRL: 0140  UPDT 29JAN23 01:44   IND U  AMM 25-61-15-4  RELEASED FOR SERVICE PER MEL : 52-10-03-03  CATEGORY : C EXPIRATION : 07FEB23  "MEL 52-10-03-03: L1 CABIN ENTRY (IDENTIFY DOOR OR  SLIDE/RAFT)SLIDE - REMOVED - EXTENDED OVERWATER OPS  REQ UIRES TWO SLIDE/RAFTS AND/OR PORTABLE RAFTS."  REMOVED AWD9830-507L-FX SLIDE     FACT 07FEB23 23:07   MEM                                                      AMM: 25-61-01-4                                                        INSTALLED SERVICEABLE L1 SLIDE REF AMM 25-61-01-4. INDICATION CHECK   GOOD.                                                                                                                PART INFO  PART NAME: L1 DOOR SLIDE                      MANUFACTURE: THORNTON                         TECHNOLOGY CORPORATION   PART NUMBER:  AWD9830-507L     SERIAL  NUMBER: 0385TH
